# SDR SWAA2021061771372

- Difficulty date: May 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PNL 232SF HAS CRACK AND MANY DENTS. ; / FABRICATED FLOOR PANEL#232SF;MAT USED P/N:7531005 P/O#1684224 PER REF DWG#144A5810.;FINAL INSPECTION; FLOOR PANEL FABRICATED.;INSTALLED PART 4417A00001CC10 IN SYSTEM.;PART
